MathSciNet Relay Station
MathSciNet bibliographic data
MR76334 (17,883c) 55.0X
Wu, Wen-Tsün On the realization of complexes in euclidean spaces. I. (Chinese) Acta Math. Sinica 5 (1955), 505–552.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement